MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the removal procedure of the subject device, the suture that is used to pull the device into a catheter broke.The patient had to be moved to the operating room to have the subject device surgically removed using a cystoscope.The subject device was successfully removed.There were no reports of further patient or user harm.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key20922258
Report Number2429304-2024-01037
Device Sequence Number8286034
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
Report Date (Section F) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot Number17092022-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/22/2024
Event Location Hospital
Date Report to Manufacturer11/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/12/2024